# SDR UPS98225638

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5520 · Elevator Structure
- Part: Rear Spar
- Part number: 65727841
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT ELEVATOR HAS CRACKED REAR SPAR, CRACKED HINGE LUG, AND CRACKED LOWER SKIN.  REPLACEMENT ELEVATOR INSTALLED IAW MM27-30-01.
